# SDR 99ZZZX4632

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6200 · Main Rotor System
- Part: Absorber
- Part number: L621M1010225
- Condition: Separated
- Location: Fuselage
- Part time: 183 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION ABSORBER CAME LOOSE IN-FLIGHT.
